That is most unusual, talk to a doctor. They might increase your lasix dosage or frequency. But the proper amount of lasix is critically important and has to be adjusted from time to time, depending on observing how much fluid you are retaining (the skin pinch is a common testing technique).
If you have CHF or kidney function problems, use of lasix and balancing the correct amount and changing dosage frequently can be a delicate process needing close watching. Too much lasix can make you dehydrated and that can be bad. If you do have CHF or kidney problems you should be reviewing your lasix use with the cardiologist (heart) or the kidney specialist (a nephrologist).
Lasix is very powerful and effective at getting fluid out of the body when you are "retaining" too much water.
Other people asked questions on similar topics, check out the answers they received:
Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them